# SDR IPXA10160830

- Difficulty date: June 18, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, SEAT TRACK EXFOLIATED AT BL 0 BETWEEN FR 79 AND AFT PRESSURE BULKHEAD.  ACCOMPLISHED REPAIR IAW SRM 53-10-16 FIG 201 PARA 4.
